Journal of Postgraduate Medicine
 Open access journal indexed with Index Medicus & ISI's SCI  
Users online: 4903  
Home | Subscribe | Feedback | Login 
About Latest Articles Back-Issues Article Submission Resources Sections Etcetera Contact
 
  NAVIGATE Here 
 ::   Next article
 ::   Previous article
 ::   Table of Contents

 RESOURCE Links
 ::   Similar in PUBMED
 ::  Search Pubmed for
 ::  Search in Google Scholar for
 ::Related articles
 ::   Citation Manager
 ::   Access Statistics
 ::   Reader Comments
 ::   Email Alert *
 ::   Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed4162    
    Printed257    
    Emailed0    
    PDF Downloaded20    
    Comments [Add]    
    Cited by others 5    

Recommend this journal


 

 ADR REPORT
Year : 2010  |  Volume : 56  |  Issue : 4  |  Page : 305-306

Tardive oculogyric crisis associated with amisulpride monotherapy


1 Neuropsychiatry and Headache Clinic 10867, Pratap Nagar, New Delhi, India
2 Long Island Jewish Medical Center, New York, USA
3 Level 5 Clinic, Alma Street Centre, Fremantle Hospital, Fremantle WA 6160, Australia

Correspondence Address:
D N Mendhekar
Neuropsychiatry and Headache Clinic 10867, Pratap Nagar, New Delhi
India
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/0022-3859.70947

Rights and Permissions

Oculogyric crisis (OGC) is a dystonic and distressing side- effect which occurs immediately after the administration of high-potency antipsychotic drugs and is usually reported as a subtype of dystonia. We report a case of a young woman with schizophrenia who presented with tardive OGC related to amisulpride.






[FULL TEXT] [PDF]*


        
Print this article     Email this article

Online since 12th February '04
© 2004 - Journal of Postgraduate Medicine
Official Publication of the Staff Society of the Seth GS Medical College and KEM Hospital, Mumbai, India
Published by Wolters Kluwer - Medknow